Journal article icon

Journal article

NONLINEAR DYNAMICS IN LANGMUIR CIRCULATIONS AND IN THERMOSOLUTAL CONVECTION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0022112089000224

Authors


Journal:
JOURNAL OF FLUID MECHANICS
Volume:
198
Issue:
-1
Pages:
471-511
Publication date:
1989-01-05
DOI:
EISSN:
1469-7645
ISSN:
0022-1120
URN:
uuid:afdedd07-f3c0-4a6f-b42b-6415e47b1fbb
Source identifiers:
8757
Local pid:
pubs:8757

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP